# SDR USAA040262

- Difficulty date: May 28, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311282600201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 4.8 INCH LONG BY 1.8 INCH WIDE BY .051 INCH DEEP, Z240 BETWEEN FS 13 AND FS 18 BL +Y503.2.  INSTALLED NEW BEAM PER SRM 53-11-14, FIG 103.  (M)
